# SDR DL73E971538

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Reading Light
- Part number: 417N3100349A
- Condition: Failed
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX REPORTED A BURNING SMELL IN FWD COACH CLASS AT APPROX ROW 12.  FOUND READING LIGHT SW AT SEAT 13A DEFECTIVE AND ARCING.  DISCONNECTED SW AT OVERHEAD LIGHT ASSY FWD TO MCO AND PLA PER MEL 25-00-10.
